Alert archive / California / Hard Freeze Warnings in 2013
Hard Freeze Warning 4, NWS Eureka, CA
NWS Eureka, CA issued this hard freeze warning at Dec 7, 2013, 3:15 AM PST. It took effect at Dec 7, 2013, 10:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2013, 3:15 AM PST (11:15 UTC)
- In effect from
- Dec 7, 2013, 10:00 PM PST
- Expired
- Dec 8, 2013, 9:00 AM PST
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KEKA 071115 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 AM PST SAT DEC 7 2013 ...NEAR RECORD COLD TEMPERATURES EXPECTED SATURDAY NIGHT... .A VERY COLD AIR MASS WILL BRING OVERNIGHT TEMPERATURES IN THE 20S TO COASTAL AREAS OF NORTHWEST CALIFORNIA. CAZ001-002-080015- /O.NEW.KEKA.HZ.W.0004.131208T0600Z-131208T1700Z/ REDWOOD COAST-MENDOCINO COAST- 315 AM PST SAT DEC 7 2013 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY. * LOW TEMPERATURES...LOW TO UPPER 20S. * LOCATIONS INCLUDE...HUMBOLDT...DEL NORTE...AND MENDOCINO COASTS INCLUDING THE CITIES OF FORTUNA...EUREKA...ARCATA...CRESCENT CITY...AND FORT BRAGG. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA. UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO DRIP. MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW FREEZING ARE EXPECTED ACROSS A LARGE AREA. && $$
4 follow-up statements
000 WWUS76 KEKA 072305 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 PM PST SAT DEC 7 2013 ...RECORD COLD TEMPERATURES EXPECTED EARLY SUNDAY MORNING... .A VERY COLD AIR MASS WILL BRING RECORD COLD TEMPERATURES TO COASTAL AREAS OF NORTHWEST CALIFORNIA EARLY ON SUNDAY. CAZ001-002-081215- /O.CON.KEKA.HZ.W.0004.131208T0600Z-131208T1700Z/ REDWOOD COAST-MENDOCINO COAST- 305 PM PST SAT DEC 7 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY. * LOW TEMPERATURES...17 TO 29. * LOCATIONS INCLUDE...HUMBOLDT...DEL NORTE...AND MENDOCINO COASTS INCLUDING THE CITIES OF FORTUNA...EUREKA...ARCATA... CRESCENT CITY...AND FORT BRAGG. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA. UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO DRIP. MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW FREEZING ARE EXPECTED ACROSS A LARGE AREA. && $$
000 WWUS76 KEKA 080628 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1028 PM PST SAT DEC 7 2013 ...RECORD COLD TEMPERATURES EXPECTED EARLY SUNDAY MORNING... .A VERY COLD AIR MASS WILL BRING RECORD COLD TEMPERATURES TO COASTAL AREAS OF NORTHWEST CALIFORNIA EARLY ON SUNDAY. CAZ001-002-081700- /O.CON.KEKA.HZ.W.0004.000000T0000Z-131208T1700Z/ REDWOOD COAST-MENDOCINO COAST- 1028 PM PST SAT DEC 7 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM SUNDAY... * LOW TEMPERATURES...17 TO 29. * LOCATIONS INCLUDE...HUMBOLDT...DEL NORTE...AND MENDOCINO COASTS INCLUDING THE CITIES OF FORTUNA...EUREKA...ARCATA... CRESCENT CITY...AND FORT BRAGG. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA. UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO DRIP. MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW FREEZING ARE EXPECTED ACROSS A LARGE AREA. && $$
000 WWUS76 KEKA 081113 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 AM PST SUN DEC 8 2013 ...RECORD COLD TEMPERATURES EXPECTED EARLY SUNDAY MORNING... .A VERY COLD AIR MASS WILL BRING RECORD COLD TEMPERATURES TO COASTAL AREAS OF NORTHWEST CALIFORNIA EARLY TODAY. ANOTHER COLD NIGHT IS EXPECTED TONIGHT. CAZ001-002-090015- /O.NEW.KEKA.HZ.W.0005.131209T0600Z-131209T1700Z/ /O.CON.KEKA.HZ.W.0004.000000T0000Z-131208T1700Z/ REDWOOD COAST-MENDOCINO COAST- 313 AM PST SUN DEC 8 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY. A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * LOW TEMPERATURES...20 TO 30. * LOCATIONS INCLUDE...HUMBOLDT...DEL NORTE...AND MENDOCINO COASTS INCLUDING THE CITIES OF FORTUNA...EUREKA...ARCATA... CRESCENT CITY...AND FORT BRAGG. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA. UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO DRIP. MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW FREEZING ARE EXPECTED ACROSS A LARGE AREA. && $$
000 WWUS76 KEKA 081646 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PST SUN DEC 8 2013 ...RECORD COLD TEMPERATURES EXPECTED OVERNIGHT INTO MONDAY MORNING... .A VERY COLD AIR MASS WILL BRING RECORD COLD TEMPERATURES TO COASTAL AREAS OF NORTHWEST CALIFORNIA AGAIN OVERNIGHT INTO MON. CAZ001-002-090600- /O.EXP.KEKA.HZ.W.0004.000000T0000Z-131208T1700Z/ /O.CON.KEKA.HZ.W.0005.131209T0600Z-131209T1700Z/ REDWOOD COAST-MENDOCINO COAST- 846 AM PST SUN DEC 8 2013 ...HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY... THE HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. A HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY. * LOW TEMPERATURES...20 TO 30. * LOCATIONS INCLUDE...HUMBOLDT...DEL NORTE...AND MENDOCINO COASTS INCLUDING THE CITIES OF FORTUNA...EUREKA...ARCATA... CRESCENT CITY...AND FORT BRAGG. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA. UNPROTECTED WATER PIPES SHOULD REMAIN COVERED OR FAUCETS ALLOWED TO DRIP. BE EXTRA CAREFUL WALKING OR DRIVING DUE TO ANY ICE THAT MAY FORM. A HARD FREEZE WARNING MEANS TEMPERATURES BELOW FREEZING ARE EXPECTED ACROSS A LARGE AREA. && $$
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hard freeze warning went out at Dec 6, 7:45 PM PST, 7 hours 30 minutes earlier.
Area forecast discussion, Dec 6, 7:45 PM PST, 7 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
745 PM PST FRI DEC 6 2013
.SYNOPSIS...RAIN AND SNOW WILL TAPER THROUGH THE NIGHT AS A COLD
FRONT MOVES OUT OF NW CALIFORNIA TO THE SOUTH. DRIER WEATHER WILL
RETURN ON SATURDAY AND CONTINUE THROUGH SUNDAY. COLD WEATHER
CONDITIONS WILL PERSIST THROUGH THE WEEKEND.
&&
.UPDATE...DID A QUICK UPDATE TO THE POP GRIDS FOR TONIGHT TO SHOW
A TAPERING OF CONDITIONS THROUGH THE NIGHT. THE NEW 00Z NAM HAS
JUST COME IN AND IS HOLDING ON TO THE PRECIP TOO LONG, BUT THE
LATEST RUC SEEMS TO BE RIGHT ON TARGET. IF THE RUC HOLDS TRUE,
THE HEAVIEST PRECIP SHOULD BE COMPLETELY OUT OF NW CALIFORNIA BY
MIDNIGHT. ONLY AN ISOLATED SHOWER WILL REMAIN POSSIBLE AFTERWARD
MIDNIGHT. ADJUST SKY GRIDS AS WELL TO REFLECT A CLOUD DECK
BREAKING UP BEHIND THE FRONT. LEAVING WARNINGS IN PLACE FOR NOW,
BUT MAY DROP THEM AN HOUR OR TWO EARLY IF MOST OF PRECIP ENDS
EARLY. BFG
&&
.PREV DISCUSSION......ISSUED AT 346 PM PST...
SYNOPSIS...A COLD STORM SYSTEM WILL BRING RAIN AND SNOW TO THE
REGION THROUGH TONIGHT. DRIER WEATHER WILL RETURN ON SATURDAY AND
CONTINUE THROUGH SUNDAY. COLD WEATHER CONDITIONS WILL PERSIST
THROUGH THE WEEKEND.
DISCUSSION...SEVERAL REPORTS OF LOW ELEVATION SNOW TODAY...WITH
RAIN MIXED WITH SNOW AS LOW AS SEA LEVEL THIS MORNING. LEVELS HAVE
BEEN SLOWLY RISING OUT NEAR THE COAST AS WARMER AIR GRADUALLY
SPREADS INTO THE AREA FROM THE WEST. MANY INLAND SITES HAVE NOT
WARMED UP VERY MUCH TODAY...WITH ALL SITES IN ZONE 4 LESS THAN 32F
AND MOST SITES BELOW 2500FT IN ZONES 3 AND 76 RANGING FROM 27-35F
AS OF 2PM. SNOW HAS BEEN REPORTED ON THE VALLEY FLOORS IN MOST ALL
INTERIOR ZONES TODAY. SO FAR THE ACCUMULATIONS HAVE RANGED FROM A
TRACE TO A COUPLE OF INCHES AROUND 500 FEET. IN ADDITION...ALL
THE WEB CAMS OVER THE MOUNTAIN PASSES HAVE BEEN SHOWING PERIODIC
SNOW THROUGH THE DAY. THE INSTABILITY PARAMETERS ARE WEAK TONIGHT
AND THE CHANCE FOR LOW TOP CONVECTION AND BURSTS OF HEAVY SNOW AND
HAIL SEEMS FAIRLY LOW. WE WILL CONTINUE WITH THE WINTER STORM
WARNING FOR ALL INTERIOR ZONES THROUGH THIS EVENING AS PERIODIC
SNOW CONTINUES TO OCCUR AT VERY LOW ELEVATIONS IN ALL INTERIOR
ZONES. THIS FIRST SNOW EVENT OF THE SEASON WILL CONTINUE TO CREATE
TRAVEL HAZARDOUS ON ALL THE ROADS THIS EVENING. EVEN AFTER THE
SNOW SHOWERS END...ROADWAYS WILL LIKELY CONTINUE TO BE HAZARDOUS
DUE TO LOCAL POCKETS OF ICE AND SLUSH.
MODELS WERE IN GOOD AGREEMENT WITH PRECIP WINDING DOWN AFTER MIDNIGHT
TONIGHT AS THE FRONT MOVES SOUTH OF THE REGION. SNOW LEVELS MAY
START TO INCREASE LATER TONIGHT AS THE FRONT TAKES THE LID OFF AND
ALLOWS WARMER AIR ALOFT TO MIX DOWN TO THE VALLEY FLOORS. THE
STRONG COLD AIR ADVECTION EXPECTED LATER TONIGHT AND THROUGH THE
DAY ON SATURDAY MAY OFFSET THIS AND SNOW LEVELS WILL CONTINUE TO
BE VERY LOW. MODELS CONTINUE TO SHOW LINGER SHOWERS...MOSTLY OVER
THE HIGHER TERRAIN... SATURDAY MORNING. HOWEVER...HIGH PRESSURE
IS EXPECTED TO BUILD IN FROM THE NORTH ON SATURDAY USHERING IN
DRY NORTHERLY FLOW AND SUBSIDENCE. A COLD AND DRY AIR MASS WILL
SETTLE OVER THE REGION SATURDAY NIGHT...BRINGING EXTREMELY COLD
CONDITIONS TO NW CA AGAIN. ONCE AGAIN WE ARE EXPECTING RECORD COLD
TEMPERATURES IN ALL ZONES SUNDAY. IT MAY BE THE COLDEST MORNING SO
FAR THIS SEASON IF THE NE WINDS DECOUPLE. HARD FREEZE WARNINGS
WILL BE NEEDED FOR ZONES 1 AND 2 AS TEMPERATURES DIP INTO THE
LOWER TO MID 20S BY EARLY SUNDAY MORNING. INLAND ZONES WILL DIP
INTO THE TEENS AND LOWER 20S WITH POCKETS OF ICE ON ROADWAYS AND
PATCHES OF FREEZING FOG SUNDAY MORNING.
DRY WEATHER LOOKS TO CONTINUE INTO MONDAY AS A RIDGE BUILDS UP
OFFSHORE. EVEN THOUGH THE AIR MASS WARMS UP ALOFT...MANY LOWER
ELEVATIONS SITES WILL STILL BE QUITE COLD MONDAY MORNING. I AM
NOT SURE IF WE WILL NEED ANOTHER HARD FREEZE WARNING FOR THE COAST.
IT MAY TAKE LONGER FOR THE AIR MASS TO MODERATE ON MONDAY.
LONG-RANGE...(TUESDAY THROUGH SATURDAY)...HIGH PRESSURE OVER
NORTHWEST CALIFORNIA WILL GIVE WAY TO A TROUGH APPROACHING THE
WEST COAST FOR THE MID TO LATTER HALF OF THE WEEK. MODELS PROG THE
TROUGH TO BEGIN TO BREAK DOWN THE MERIDIONAL FLOW THAT HAS BEEN IN
PLACE OVER THE EASTERN PACIFIC FOR QUITE SOME TIME...BRINGING A
POSSIBLE PATTERN CHANGE. AN ASSOCIATED FRONTAL SYSTEM MAY APPROACH
THE COAST BRINGING THE NEXT CHANCE OF RAIN TO THE AREA LATER
WEDNESDAY INTO FRIDAY. RAISED POPS ON THURSDAY INTO FRIDAY TO
ACCOUNT FOR THE INCREASING MODEL CONFIDENCE. TEMPERATURES WILL
GRADUALLY WARM THROUGH THE EARLY PART OF THE WEEK AND REMAIN
FAIRLY STEADY THE LATTER HALF OF THE WEEK. STP
AVIATION...STORM SYSTEM PUSHING ACROSS NW CA THIS AFTERNOON
RESULTING IN MVFR CONDITIONS IN -SHRA ALONG THE COAST WITH IFR
CONDITIONS IN -SHSN ACROSS THE INTERIOR THIS AFTERNOON. GUSTY SLY
WINDS AHEAD OF AND ALONG THE BOUNDARY WILL SHIFT TO NLY IN THE WAKE
OF THE BOUNDARY. CURRENT CONDITIONS WILL PERSIST THROUGH THIS
EVENING WITH TEMPO LOWER IN STRONGER SHOWERS. SKIES WILL CLEAR FROM
N TO S OVERNIGHT...ALTHOUGH MVFR CIGS WILL PERSIST ACROSS THE
INTERIOR INTO SAT AFTERNOON.
MARINE...SLY WINDS RISING QUICKLY AHEAD OF AN APPROACHING BOUNDARY
WITH BUOY OBS REPORTING 20G30KT OVER PZZ450. WINDS WILL SHIFT TO THE
N AND RISE SLIGHTLY IN THE WAKE OF THE FRONT RESULTING IN BUILDING
SHORT PERIOD SEAS. GIVEN THAT WINDS ARE STRONGER THAN MODELS...AND
MARGINAL GALES AND STEEP HAZ SEAS FCST OVERNIGHT INTO SAT OVER THE
OFFSHORE ZONES...ELECTED TO HOIST A GALE WARNING FOR THE OUTER
WATERS THROUGH SAT AFTERNOON. HIGH PRESSURE WILL SETTLE OVER THE
REGION SUN WITH IMPROVING CONDITIONS EARLY NEXT WEEK.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING UNTIL MIDNIGHT PST TONIGHT ABOVE 1500 FEET
FOR THE CAZ003-004-076.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 8 PM PST SATURDAY PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 AM PST SATURDAY PZZ470-475.
GALE WARNING FROM 3 AM TO 9 AM PST SATURDAY PZZ470.
GALE WARNING FROM 3 AM TO 3 PM PST SATURDAY PZZ475.
SMALL CRAFT ADVISORY UNTIL 2 AM PST SUNDAY PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 6, 3:50 PM PST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 350 PM PST FRI DEC 6 2013 CAZ003-004-076-080000- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 350 PM PST FRI DEC 6 2013 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. A WINTER STORM WARNING IS IN EFFECT UNTIL MIDNIGHT TONIGHT. 3 TO 7 INCHES OF SNOW CAN BE EXPECTED ABOVE 1500 FEET. AN INCH OR TWO OF SNOW MAY ACCUMULATE AS LOW AS 500 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY COLD TEMPERATURES WILL CONTINUE THROUGH THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-080000- MENDOCINO COAST- 350 PM PST FRI DEC 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD WEATHER SYSTEM WILL BRING RAIN THROUGH THIS EVENING. LIGHT SNOW ACCUMULATION WILL BE POSSIBLE AS LOW AS 1500 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY COLD TEMPERATURES ARE EXPECTED SATURDAY NIGHT WITH LOWS IN THE MID 20S TO AROUND 30 BY EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-080000- REDWOOD COAST- 350 PM PST FRI DEC 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD STORM SYSTEM WILL BRING RAIN THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY COLD TEMPERATURES ARE EXPECTED SATURDAY NIGHT WITH LOWS IN THE LOWER TO MID 20S BY EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
In the hours before
Local storm report, Dec 6, 11:42 PM PST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1142 PM PST FRI DEC 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW POTTER VALLEY 39.32N 123.12W
12/06/2013 E1.0 INCH MENDOCINO CA PUBLIC
UP TO AN INCH OF SNOW ON THE POTTER VALLEY FLOOR. STILL
SNOWING AT THE TIME OF THE REPORT ON SOCIAL MEDIA.
&&
RPALocal storm report, Dec 6, 11:43 PM PST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1143 PM PST FRI DEC 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW LAYTONVILLE 39.67N 123.50W
12/06/2013 E1.5 INCH MENDOCINO CA PUBLIC
1.5 INCHES OF SNOW IN LAYTONVILLE REPORTED ON SOCIAL
MEDIA.
&&
RPASpecial weather statement, Dec 7, 12:25 AM PST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
1225 AM PST SAT DEC 7 2013
CAZ001-003-070900-
HUMBOLDT CA-
1225 AM PST SAT DEC 7 2013
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 100 AM PST
AT 1221 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG RAIN SHOWER NEAR FORTUNA...MOVING SOUTHEAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
SHOWER.
SMALL HAIL CAN QUICKLY ACCUMULATE ON ROADWAYS. BE ALERT IF DRIVING
AND SLOW DOWN
LAT...LON 4062 12433 4064 12433 4073 12416 4042 12378
4026 12401 4062 12434
TIME...MOT...LOC 0823Z 326DEG 36KT 4059 12418
RPASpecial weather statement, Dec 7, 12:47 AM PST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EUREKA CA 1247 AM PST SAT DEC 7 2013 CAZ001-003-070915- HUMBOLDT CA- 1247 AM PST SAT DEC 7 2013 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA UNTIL 115 AM PST AT 1242 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG RAIN SHOWER NEAR PEPPERWOOD...MOVING SOUTHEAST AT 40 MPH. OTHER LOCATIONS IMPACTED BY THIS SHOWER WILL INCLUDE WEOTT...MYERS FLAT AND HIGHWAY 101. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. SMALL HAIL CAN QUICKLY ACCUMULATE ON ROADWAYS. BE ALERT FOR ICY ROAD CONDITIONS AND SLOW DOWN IF DRIVING LAT...LON 4019 12355 4004 12377 4043 12418 4055 12400 TIME...MOT...LOC 0844Z 319DEG 35KT 4042 12401 RPA
Local storm report, Dec 7, 1:45 AM PST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
145 AM PST SAT DEC 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL FERNBRIDGE 40.62N 124.20W
12/07/2013 U0.25 INCH HUMBOLDT CA LAW ENFORCEMENT
CHP REPORTED THAT A HEAVY HAIL SHOWER OCCURRED ALONG
HIGHWAY 101 FROM LOLETA TO NEAR FORTUNA FROM AROUND 1215
AM TO 1230 AM. MULTIPLE CAR ACCIDENTS WERE REPORTED ON
HIGHWAY 101 AROUND THE SAME TIME AS THE HAIL MOVED
THROUGH THE AREA.
&&
RPALocal storm report, Dec 7, 2:55 AM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PST SAT DEC 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM SNOW EUREKA 40.80N 124.16W
12/07/2013 E0.0 INCH HUMBOLDT CA NWS EMPLOYEE
GRAUPEL ACCUMULATED ON ELEVATED SURFACES AS A SMALL
SHOWER PASSED OVER THE EUREKA WEATHER FORECAST OFFICE.
PRECIPITATION LASTED ONLY A FEW MINUTES.
&&
RPAThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 12:25 AM PST | Special Weather Statement | EKA | Humboldt | 35 min |
| Dec 7, 12:47 AM PST | Special Weather Statement | EKA | Humboldt | 28 min |
| Dec 7, 8:53 AM PST | Small Craft Advisory | EKA | 36 hr | |
| Dec 7, 2:56 PM PST | Small Craft Advisory | EKA | 23 hr |
Nearby
Hard Freeze Warnings in California, 2013Every hard freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.